# SDR SWIA2021062358932

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364-379 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER 20R HAS EVIDENCE OF CORROSION FROM FS 364 TO FS 379.    (C-CHECK RO: 6/20/21) / REPLACED STR 20R FS349-FS469 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-31401 REV A. RESTORE ACCESS. OPS AND LEAK CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY.
